Background: Tissue perfusion (StO2) monitoring uses near-infrared spectroscopy to calculate the concentration of oxygenated hemoglobin in muscle tissue. It has been shown to correlate with surrogate measures of tissue perfusion such as mean arterial pressure (MAP) and has been validated in hemorrhagic and septic shock. Literature supporting its use in poisoned patients is lacking. We present a case of a patient in shock from a beta blocker (BB) and calcium channel blocker (CCB) overdose where therapies were titrated using StO2 monitoring as the goal for resuscitation. Case Report: A 51-year-old man presented to a rural emergency department after ingesting forty 25mg tablets of metoprolol and an unknown quantity of 5mg tablets of amlodipine. He became obtunded with a systolic blood pressure in the 50fs and a heart rate in the 20fs so he was intubated, given push-dose epinephrine and 3g of calcium gluconate. Poison control recommended using highdose insulin (HDI), which was started at 1 U/kg/hr. He was then transferred to a tertiary care center. On arrival, vital signs showed a blood pressure of 79/49 and a heart rate of 39. The patient was placed on a StO2 monitor with an initial reading of 69% (normal range 75.85%). An epinephrine drip was started at 0.1 mcg/kg/ hr and HDI was increased to 10 U/kg/hr over the next 3 hours to increase StO2 (see table). The patient was also given 50g of activated charcoal and a total of 9g of calcium gluconate during the resuscitation. StO2 measurements rose to 73.75% with increasing HDI dosing. MAPs stabilized in the 60fs but his heart rate remained in the 30fs. The patient was transferred to the intensive care unit (ICU) where StO2 monitoring was used to guide ongoing resuscitative efforts. Readings slowly increased to the high 70fs over the course of two days. He was weaned off of the epinephrine and HDI and was ultimately transferred to the floor on ICU day 9 in stable condition and without neurologic sequelae. Discussion: Historically, achievement of goal MAPs has guided resuscitation in massive BB or CCB oversdoses. StO2 measurements were used in this case of mixed cardiogenic and vasoplegic shock and correlated well with MAPs. StO2 monitoring demonstrated adequate peripheral tissue perfusion despite persistent bradycardia. In the abscence of StO2 monitoring, such bradycardia may have provoked even more agressive resuscitative efforts. Conclusion: This case suggests StO2 monitoring may be beneficial in guiding the resuscitation of patients with beta blocker and calcium channel blocker overdoses.